# SDR EISA98050

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND INTERCOSTAL CRACKED AT FS 720F-740 AFT END, LEFT SIDE.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER PER SRM 57-40-03.  (M)
